Title: Global analysis of SIQS model with nonlinear saturated contact rate

Authors: Changcheng Wei; Juanyan Fang; Yanting Wei

Addresses: Department of Mathematics and Computer, Tongling University, No. 1335, Cuihu Four Road, Tongling, Anhui, 244061, China ' Department of Mathematics and Computer, Tongling University, No. 1335, Cuihu Four Road, Tongling, Anhui, 244061, China ' Department of Mathematics and Computer, Tongling University, No. 1335, Cuihu Four Road, Tongling, Anhui, 244061, China

Abstract: This article discusses a class SIQS epidemic model with constant input and nonlinear incidence, puts forward the equilibrium model and demonstrates the globally asymptotic stability of disease-free equilibrium and the endemic equilibrium.

Keywords: epidemic modelling; nonlinear contact rate; equilibrium; global stability; SIQS model; infectious diseases; epidemics; mathematical modelling; saturating contact rate; isolated items; disease-free equilibrium; endemic equilibrium.

DOI: 10.1504/IJCSM.2017.083159

International Journal of Computing Science and Mathematics, 2017 Vol.8 No.1, pp.73 - 81

Available online: 20 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article